MAUDE Adverse Event Report: OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO

OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO
Model Number NEURO ZTI EVO
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Tinnitus (2103)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti evo was explanted.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall #211014).
 
Event or Problem Description
The customer reported : "sensations of crackling by the patient despite new settings made." the cochlear implant neuro zti evo, serial number (b)(6) was explanted on (b)(6) 2023.
 
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti evo was explanted.The subject device is part of the voluntary field corrective action initiated for neuro zti on (b)(6) 2021 (international recall #(b)(4) ).
 
Event or Problem Description
The customer reported: "sensations of crackling by the patient despite new settings made." the cochlear implant neuro zti evo, serial number (b)(6) was explanted on (b)(6) 2023.

Brand Name
NEURO ZTI COCHLEAR IMPLANT
Common Device Name
NEURO ZTI EVO
Manufacturer (Section D)
OTICON MEDICAL - NEURELEC
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR  06220
Manufacturer Contact
susan lambert
2720, chemin saint bernad
porte 14
vallauris, 06220
FR   06220
MDR Report Key18082516
Report Number3016743107-2023-00027
Device Sequence Number7729935
Product Code MCM
UDI-Device Identifier03663227801859
UDI-Public(01)03663227801859(11)201124(17)231124
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P200021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/24/2023
Device Model NumberNEURO ZTI EVO
Device Catalogue NumberM80185
Device Lot Number20-05235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown